MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number PED2-450-10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dizziness (2194); Hyporesponsive to stimuli (2683)
Date of Event 08/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that a pipeline patient experienced intermittent lightheadedness.The patient was being treated for a left c6 ica aneurysm at the hydrophyseal with a saccular morphology.Aneurysm dimensions: maximum diameter 3 mm, dome height 3 mm, dome width 3 mm and neck size 3 mm.Parent artery diameter distal to aneurysm was 3.8 mm.Parent artery diameter proximal to aneurysm was 4.7 mm.Significant stasis was noted at the end of the procedure.Complete neck coverage was noted at the end of the procedure.Post implant aneurysm occlusion (raymond and roy) at the end of the procedure was class 3.The access vessel was the femoral right.Rist was not used.No hospitalized or a prolongation of an existing hospitalization was reported.The patient recovered/resolved on (b)(6) 2024.The adverse event was not related to the disease under study.The subject presented to primary care physician on (b)(6) 2024 for routine follow-up and noted that they had been having intermittent lightheadedness.No intervention or additional treatment was performed.The study device was successfully implanted in the subject.Wall apposition was achieved.Side branches were covered by the pipeline device (ophthalmic).No device flattening or twisting was noted.Additional information received reported that the patient vessel tortuosity was not collected.No cause has been determined by the site.The site noted that the lightheadedness was ¿not related¿ to device or procedure.Additional information received reported cec adjudicated possible to procedure not related to device or apt.Cec comments available data were not sufficient to detail onset and timing of intermittent lightheadedness relative to the procedure date.Additional information was received stating that the patient presented to the emergency department (ed) with left-sided sensory deficits and dizziness on (b)(6) 2026.An mri and ct scan were performed, which showed no acute intracranial abnormality.The subject was admitted for observation.This adverse event (ae) resulted in the patient being hospitalized on the same date with end date on (b)(6) 2026.The ae did not result in any treatment, was not treated in another manner, with a blood transfusion, through a percutaneous intervention, or with a surgical procedure.Patient outcome is noted as recovering/resolving.Ae did not result in a diagnostic procedure being performed.Ae was determined to not be related to the disease under study.It resulted in a new or worsening of existing neurological deficits, with symptoms lasting for more than 24 hours.The ae did not result from a device deficiency.The site-related assessment determined that the ae was possibly related to antiplatelet medication.The retreatment procedure and the study procedure were assessed as not related.The rist catheter was determined to be not related, while the study device was assessed as possibly related.Ancillary devices: guide catheter armadillo selectflex, microcatheter phenom 027.
 
Additional Manufacturer Narrative
B5: additional information added to event summary.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received about the dizziness.The cec assessment was that the ae is not related to device, procedure, or apt.Additional information was received about the left-sided sensory deficits.Ced adjudication is not related to anything.Cec comments sensory deficits considered reason for admission/observation although concomitant dizziness may also have been cause.Symptoms not in vascul.

Brand Name
PIPELINE FLEX W/SHIELD TECHNOLOGY
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24164339
Report Number2029214-2026-00150
Device Sequence Number9028916
Product Code OUT
UDI-Device Identifier00763000284497
UDI-Public(01)00763000284497(17)260920(10)B628756
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P100018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/20/2026
Device Model NumberPED2-450-10
Device Catalogue NumberPED2-450-10
Device Lot NumberB628756
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date04/03/2026
Date Device Manufactured09/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale
Patient Weight108 KG
Patient EthnicityNon Hispanic
Patient RaceWhite